×

zbMATH — the first resource for mathematics

Parabolic maximal functions associated with a distribution. (English) Zbl 0315.46037

MSC:
46F10 Operations with distributions and generalized functions
47D03 Groups and semigroups of linear operators
30D55 \(H^p\)-classes (MSC2000)
46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
32A30 Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30-XX)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Burkholder, D.L; Gundy, R.F, Distribution function inequalities for the area integral, Stud. math., 44, 527-544, (1972) · Zbl 0219.31009
[2] Burkholder, D.L; Gundy, R.F; Silverstein, M.L, A maximal function characterization of the class Hp, Trans. amer. math. soc., 157, 137-153, (1971) · Zbl 0223.30048
[3] Calderón, A.P, Algebras of singular integral operators, (), 18-55
[4] Calderón, A.P, Estimates for singular integrals in terms of maximal functions, Stud. math., 44, 563-582, (1972) · Zbl 0222.44007
[5] Calderón, A.P; Zygmund, A, A note on the interpolation of sublinear operations, Amer. J. math., 78, 282-288, (1956) · Zbl 0071.33601
[6] Fefferman, C; Stein, E.M, Hp spaces of several variables, Acta math., 129, 137-193, (1972) · Zbl 0257.46078
[7] de Guzmán, M, Singular integrals with generalized homogeneity, Rev. acad. sci. (Spain), 44, 77-137, (1970) · Zbl 0189.15002
[8] Hardy, G.H; Littlewood, J.E, Some properties of fractional integrals, II, Math. Z., 34, 403-439, (1932) · Zbl 0003.15601
[9] Rivière, N, Singular integrals and multiplier operators, Arkiv mat., 9, 243-278, (1971) · Zbl 0244.42024
[10] Shapiro, H.S, A Tauberian theorem related to approximation theory, Acta math., 120, 279-292, (1968) · Zbl 0165.13801
[11] Stein, E.M, Singular integrals and differentiability properties of functions, (1970), Princeton University Press Princeton, NJ · Zbl 0207.13501
[12] Torchinsky, A, Singular integrals in the spaces λ(B, X), Stud. math., 47, 165-190, (1972) · Zbl 0256.44004
[13] Zygmund, A, Trigonometric series, (1968), Cambridge Univ. Press London · JFM 58.0296.09
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.